# SDR AWXA200400863

- Difficulty date: July 28, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C259112SP
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A PREVIOUS REPAIR ON LOWER SURFACE OF RT AILERON WAS FOUND DELAMINATED AT WBL 480.5.  MAINTENANCE REMOVED EXISTING REPAIR ON LOWER SURFACE OF RT AILERON AT WBL 480.5; CLEANED AND PREPARED AREA; FABRICATED NEW REPAIR PLIES; BONDED REPAIR PLIES TO AILERON IAW B737-300 SRM 51-70-04 FIG 14.
